Congenital enzyme deficiency
He reduced my dilantin.
I have read where several of you are on dilantin or phenb.
Both of these medic. can cause this.
Has anyone had any dealings with this? Are you taking a supplement that does not interfer w/ seizure medic.
I have just started having this problem, and I am talking to my Dr.
But I would like to know if a PERSON has any dealings with this.
Any input would be appreciated.
on the combination of the 2 of those drugs for 18, almost 19 years. Then I had a bad reaction, and had to be taken off of them. Over the years, I've still used Dilantin, for a total of 35 years or so, but so far as I'm aware, I don't have the problem that you're speaking of....
"Twenty years from now you will be more disappointed by the things that you did not do than by the things that you did do. So throw off the bowlines. Sail away from the safe harbor. Catch the trade winds in your sail. Explore. Dream. Discover." Mark Twain
thanks for the reply.
I was on both dila. and phenb. for about 32 years.
Then Dr. tried me on 6 or more diff. medic. I could not tolerate the side effects.
I am now taking Dila. and klonopin.
Being on dilantin for so long it has caused B-12 deficiency.
I'm been getting the shots - again I am sensitive to those too.
What I thought was a drop in the B-12 - ALL of sudden would become shakee, needing assist. along w/ other symptoms
As it turns out (New DR.) this, is causes from the dilantin, my level is to high. He has reduce dil. - just stated last night.
BIG difference today - very little shakness, able to write.
ANYWAY, I seem to ramble on.
I was also on Dilantin for about 15 years. This caused a B-12 deficiency issue for me too.
Had injections for a while but now I just use the sublingual B-12 along with my multivitimin.
Dropped the Dilantin too. Went to Depakote.
I want to change medic. but I am scared to.
I have been on severl other medic. with horrible side effects from them.
Being on dilantin and klonopin along b-12
I don't have the insomnia, and sever depression I have when i was on the others.
I guess i chosing the side effects I can live with the best.
But I might have to come off dilantin - can tolerate the B-12 shots.
and having such fatigue, i'm beginning to think, it's not worth it.
I just don't know.
I am always afraid to make any changes to my meds. I am in the process of changing doctors right now.
He was making too many changes to my meds and recommended I even stop taking one of them immedietly; all at once. Even I know you don't do that.
I know the Dilantin was bad for me so I am glad to be rid of that one.
See your doctor. Ask about the sublingual B-12. You can get them in the vitamin section at Wal-Mart. That might help with the fatigue.
thank you for your input.
I have tried the B-12 sublig. tablets, for some reason my body didn't absorb, the went to shots. The shots sent me into a rage that I can not cantrol. It gets really bad.
This new Neur. said for me to take 2 droppers a day of B-12 liquid, then take the shot in smaller dose every week.
He said I have going from valleys to pikes, with my medic.
He said he wants go get all med. on an even basic.
I have to wait and see - just saw this new Neur. last Thur.
I'm glad for you that you were able to find a diff. medic. that works for you.
I have been on the internet researching diff. medic.
I know that everyone reacts diff. to medic. and that I will only find out by trying another medic.
|Thread||Thread Starter||Forum||Replies||Last Post|
|B-12 shots due to B-12 deficiency||jyearta||The Kitchen||4||07-28-2011 05:18 PM|
|Vitamin B-12 Deficiency||RobinN||The Library||1||09-16-2009 09:19 AM|
|Sodium Chloride Deficiency||Melpier||The Kitchen||2||05-18-2009 06:58 PM|
|Vitamin D Deficiency and Keppra||No Shame||The Kitchen||4||04-01-2009 02:34 PM|
|vitamin D deficiency||Georgiagirl88||The Kitchen||6||09-08-2008 09:28 PM|